# SDR MGMA950108

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 307
- Condition: Failed
- Location: Cabin
- Part time: 44,681 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS MISSING LENS, SEAT 7A AND 8A.  REPLACED LENS AND LAMP.  OPS CHECK OK.  TOTAL CYCLES 14,724.  (Z)
